Skip to product information
1 of 1

Zenith Pharmacy

CO Paracetamol 1-5 Years 100mL

CO Paracetamol 1-5 Years 100mL

Regular price $5.99
Regular price Sale price $5.99
Sale Sold out
Tax included.

Effective temporary relief of pain & fever in children.

Treats symptoms:

  • Headache
  • Teething pain
  • Cold & flu pain
  • Toothache
  • Fever

Features:

  • Suitable for children 5 – 12 years
  • Paracetamol is gentle on the stomach
  • Tutti Frutti/Vanilla flavour
  • Does not contain: sugar, gluten, colour, dairy, aspirin or alcohol.
  • Made in Australia

ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients: Each 5 mL contains: Paracetamol 120 mg

Directions: May be taken every 4-6 hours if necessary with a maximum of 4 doses in 24 hours. Administer in water or fruit juice if necessary. Not recommended for children for children under 1 year of age.

Dosage:

Age: 1-2 Yrs, Average Weight: 10-12 kg, Dose: 6-8 mL

Age: 2-3 Yrs, Average Weight: 12-14 kg, Dose: 8-9 mL

Age: 3-4 Yrs, Average Weight: 14-16 kg, Dose: 9-10 mL

Age: 4-5 Yrs, Average Weight: 16-18 kg, Dose: 10-11 mL

Store below 30C.

Warnings: Always read the label and use only as directed. Do not exceed the recommended dose. Talk to your healthcare professional if symptoms persist.

View full details